Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is it safe to take probiotic darolac for shrunk intestine post treatment for vaginal infection ?

my daughter is suffering from vaginal infection and gone with full course of antibiotic injections and antibiotics. Injection Amikacin 500 mg Zifi 200 mg twice a day. Odicon and Zintec but now also she says that she is not cured completely. what should be done now? we get ultrasound done. everything is normal and doc said that everything is ok but her intestines got shrink now probiotic darolac is also added. is it right or shall I seek any doctor or specialist?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
you didn't mentioned the age of your daughter, whether she married or not.
How it was diagnosed that she is having vaginal infection? Means whether it is told by doctor after examining or she herself thinking that she is having infection?
I am asking this because many people mistake physiological leukorrhea as vaginal infection.
iorrhea is vaginal discharge, it can be called physiological
when it occurs under influence of estrogen,
if it is mucoid or whitish,
without any smell, minimal in quantity.
slightly increased amount of physiological leukorrhea is seen during ovulation, pregnancy, during intercourse.
In case of vaginal infection pathological leukorrhea occurs,
which will be of altered color,staining the undergarments,
associated with foul smell,
associated pain abdomen, fever etc features may be present.
It can also occur in conditions like hormonal imbalance or malignancy.
You consult gynecologist and let your daughter undergo local examination to rule out vaginal infection.
take care

Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor